# SDR R61A2022020500105

- Difficulty date: January 17, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 17003869002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND CORROSION FOUND ON FWD FUSELAGE SHEAR CLIP AT FR17 BETWEEN STGR 27R AND STGR 28R. SHEAR TIE CLIP ON FR17 BETWEEN STRINGER 27R AND 28R ON FWD FUSELAGE WAS REMOVED AND REPLACED IAW SRM 51-41-02.
